# SDR AALA201710249017

- Difficulty date: October 18, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 9,188 hours, 924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 725384
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  THE L1 DOOR SLIDE WAS INADVERTENTLY DEPLOYED.  DURING INSPECTION, FOUND L1 EPAS ACTUATOR WAS BENT.  MAINTENANCE REPLACED THE L1 DOOR EPAS ACTUATOR. RIG AND OPS CHECKED GOOD PER AMM 52-11-23.(SEE ALSO AALA201710249018)
